Alert archive / Wyoming / High Wind Watches in 2019

High Wind Watch 13, NWS Cheyenne, WY

February 14, 20194 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Feb 14, 2019, 4:12 AM MST for 4 counties in Wyoming. It took effect at Feb 15, 2019, 1:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 14, 2019, 4:12 AM MST (11:12 UTC)
In effect from
Feb 15, 2019, 1:00 AM MST
Expired
Feb 14, 2019, 3:25 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 11.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2019-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2019-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1996 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

658 
WWUS75 KCYS 141112
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
412 AM MST Thu Feb 14 2019

...STRONG WINDS WILL SLOWLY DIMINISH THIS MORNING BUT ANOTHER 
ROUND OF STRONG WINDS POSSIBLE FRIDAY MORNING...

WYZ101-104-105-113-141215-
/O.CAN.KCYS.HW.W.0014.000000T0000Z-190214T1300Z/
Converse County Lower Elevations-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Upper North Platte River Basin-
Including the cities of Bill, Douglas, Deer Creek, Glenrock, 
Seminoe Dam, Medicine Bow, Shirley Basin, Saratoga, 
and Encampment
412 AM MST Thu Feb 14 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Cheyenne has cancelled the High
Wind Warning. Winds are diminishing as an arctic cold front moves 
south across the eastern plains this morning.

$$

WYZ107-141215-
/O.CAN.KCYS.HW.W.0013.000000T0000Z-190214T1800Z/
East Platte County-
Including the cities of Wheatland and Guernsey
412 AM MST Thu Feb 14 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Cheyenne has cancelled the High
Wind Warning. Winds are diminishing as an arctic cold front 
moves south across the eastern plains this morning.

$$

WYZ115-142000-
/O.NEW.KCYS.HW.A.0013.190215T0800Z-190216T0100Z/
/O.CON.KCYS.HW.W.0014.000000T0000Z-190214T1300Z/
Laramie Valley-
Including the cities of Bosler and Laramie
412 AM MST Thu Feb 14 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING...

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from late tonight through Friday
afternoon. 

* TIMING...Strong winds will diminish this morning across the
  Laramie Valley. However, another round of strong gusty winds are
  possible late tonight through Friday. 
 
* WINDS...Generally, sustained west to southwest winds 30 to 45
  MPH with gusts to 65 MPH are expected late tonight through
  midday Friday.
 
* IMPACTS...Mainly to transportation. Strong crosswinds will 
  result in an extreme blowover risk for lightweight and high 
  profile vehicles, including camping and travel trailers. This 
  includes Interstate 80 from Cheyenne to Rawlins, Interstate 25 
  from the Colorado border to Douglas, and US Highway 287 from 
  the Colorado border to Muddy Gap. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ106-110-116-117-142000-
/O.NEW.KCYS.HW.A.0013.190215T0800Z-190216T0100Z/
/O.CON.KCYS.HW.W.0013.000000T0000Z-190214T1800Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
412 AM MST Thu Feb 14 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from late tonight through Friday
afternoon. 

* TIMING...Strong winds will persist along the Laramie Range and
  between Laramie and Rawlins along Interstate 80 this morning.
  Another round of strong winds are expected to start late tonight
  and continue through Friday. 

* WINDS...Sustained west to southwest winds 35 to 45 MPH with
  gusts to 65 MPH. 

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  result in an extreme blowover risk for lightweight and high 
  profile vehicles, including camping and travel trailers. This 
  includes Interstate 80 from Cheyenne to Rawlins, Interstate 25 
  from the Colorado border to Douglas, and US Highway 287 from 
  the Colorado border to Muddy Gap. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ103-109-118-141300-
/O.CON.KCYS.HW.W.0014.000000T0000Z-190214T1300Z/
North Laramie Range-Central Carbon County-Central Laramie County-
Including the cities of Garrett, Rawlins, and Cheyenne
412 AM MST Thu Feb 14 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING...

* TIMING...Winds will continue to diminish this morning.  

* WINDS...Occasional gusts up to 55 mph are possible before winds
  diminish below 40 mph.
 
* IMPACTS...Mainly to transportation. Strong crosswinds will
  result in an extreme blowover risk for lightweight and high
  profile vehicles, including camping and travel trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ111-141300-
/O.CON.KCYS.HW.W.0013.000000T0000Z-190214T1300Z/
Southwest Carbon County-
Including the city of Baggs
412 AM MST Thu Feb 14 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING...

* TIMING...Winds will continue to subside this morning. 

* WINDS...Occasional gusts up to 55 mph are expected over the next
  few hours. Winds will lower below 40 mph later this morning. 

* IMPACTS...Mainly to transportation. Strong crosswinds will
  result in an extreme blowover risk for lightweight and high
  profile vehicles, including camping and travel trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
2 follow-up statements
765 
WWUS75 KCYS 141233
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
533 AM MST Thu Feb 14 2019

...STRONG WINDS WILL SLOWLY DIMINISH THIS MORNING BUT ANOTHER
ROUND OF STRONG WINDS POSSIBLE FRIDAY MORNING...

WYZ106-150000-
/O.CAN.KCYS.HW.W.0013.000000T0000Z-190214T1800Z/
/O.CON.KCYS.HW.A.0013.190215T0800Z-190216T0100Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
533 AM MST Thu Feb 14 2019

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY 
AFTERNOON...

...HIGH WIND WARNING THIS MORNING IS CANCELLED...

The National Weather Service in Cheyenne has cancelled the High
Wind Warning this morning since winds have continued to diminish.

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from late tonight through Friday
afternoon.

* TIMING...Another round of strong winds are expected to start 
  late tonight and continue through Friday. 

* WINDS...Sustained west to southwest winds 35 to 45 MPH with 
  gusts to 65 MPH. 

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  result in an extreme blowover risk for lightweight and high 
  profile vehicles, including camping and travel trailers. This 
  includes Interstate 80 from Cheyenne to Rawlins, Interstate 25 
  from the Colorado border to Douglas, and US Highway 287 from 
  the Colorado border to Muddy Gap. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ115-150000-
/O.EXP.KCYS.HW.W.0014.000000T0000Z-190214T1300Z/
/O.CON.KCYS.HW.A.0013.190215T0800Z-190216T0100Z/
Laramie Valley-
Including the cities of Bosler and Laramie
533 AM MST Thu Feb 14 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON...

...HIGH WIND WARNING WILL EXPIRE AT 6 AM MST EARLY THIS MORNING...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from late tonight through Friday
afternoon.

* TIMING...Strong winds will diminish this morning across the 
  Laramie Valley. However, another round of strong gusty winds 
  are possible late tonight through Friday. 

* WINDS...Generally, sustained west to southwest winds 30 to 45 
  MPH with gusts to 65 MPH are expected late tonight through 
  midday Friday. 

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  result in an extreme blowover risk for lightweight and high 
  profile vehicles, including camping and travel trailers. This 
  includes Interstate 80 from Cheyenne to Rawlins, Interstate 25 
  from the Colorado border to Douglas, and US Highway 287 from 
  the Colorado border to Muddy Gap. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ103-109-118-141345-
/O.EXP.KCYS.HW.W.0014.000000T0000Z-190214T1300Z/
North Laramie Range-Central Carbon County-Central Laramie County-
Including the cities of Garrett, Rawlins, and Cheyenne
533 AM MST Thu Feb 14 2019

...HIGH WIND WARNING WILL EXPIRE AT 6 AM MST EARLY THIS MORNING...

High Wind Warning will expire this morning since winds have 
continued to diminish.

$$

WYZ111-141345-
/O.EXP.KCYS.HW.W.0013.000000T0000Z-190214T1300Z/
Southwest Carbon County-
Including the city of Baggs
533 AM MST Thu Feb 14 2019

...HIGH WIND WARNING WILL EXPIRE AT 6 AM MST EARLY THIS MORNING...

High Wind Warning will expire this morning since winds have 
continued to diminish.

$$

WYZ110-116-117-150000-
/O.CON.KCYS.HW.W.0013.000000T0000Z-190214T1800Z/
/O.CON.KCYS.HW.A.0013.190215T0800Z-190216T0100Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
533 AM MST Thu Feb 14 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from late tonight through Friday
afternoon.

* TIMING...Strong winds will persist along the Laramie Range and 
  between Laramie and Rawlins along Interstate 80 this morning. 
  Another round of strong winds are expected to start late 
  tonight and continue through Friday. 

* WINDS...Sustained west to southwest winds 35 to 45 MPH with 
  gusts to 65 MPH. 

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  result in an extreme blowover risk for lightweight and high 
  profile vehicles, including camping and travel trailers. This 
  includes Interstate 80 from Cheyenne to Rawlins, Interstate 25 
  from the Colorado border to Douglas, and US Highway 287 from 
  the Colorado border to Muddy Gap. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
758 
WWUS75 KCYS 142225
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
325 PM MST Thu Feb 14 2019

...HIGH WINDS WILL RETURN TO PORTIONS OF THE AREA OVERNIGHT AND
THROUGH MUCH OF FRIDAY...

WYZ106-110-115>117-151300-
/O.UPG.KCYS.HW.A.0013.190215T0800Z-190216T0100Z/
/O.NEW.KCYS.HW.W.0015.190215T0700Z-190216T0200Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-Laramie Valley-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, 
Federal, and Horse Creek
325 PM MST Thu Feb 14 2019

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MST
FRIDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from midnight tonight to 7 PM MST
Friday.

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from late tonight through late Friday 
afternoon.

* TIMING...Strong winds will increase across the Laramie Range and
  between Laramie and Rawlins along Interstate 80 late tonight
  through late Friday afternoon. Winds will increase across
  Bordeaux, Wheatland, and along I-25 early Friday morning into
  the afternoon.

* WINDS...Sustained west to southwest winds 35 to 45 MPH with 
  gusts to 65 MPH. 

* IMPACTS...Mainly to transportation. Strong crosswinds will
  result in an high blowover risk for light weight and high
  profile vehicles, including camping and travel trailers. This
  includes Interstate 80 from Cheyenne to Rawlins and Interstate 
  25 from the Colorado border to Douglas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ107-151300-
/O.NEW.KCYS.HW.W.0015.190215T0700Z-190216T0200Z/
East Platte County-
Including the cities of Wheatland and Guernsey
325 PM MST Thu Feb 14 2019

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MST
FRIDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from midnight tonight to 7 PM MST
Friday. 

* TIMING...Strong winds will increase across the Laramie Range and
  between Laramie and Rawlins along Interstate 80 late tonight
  through late Friday afternoon. Winds will increase across
  Bordeaux, Wheatland, and along I-25 early Friday morning into
  the afternoon.

* WINDS...Sustained west to southwest winds 35 to 45 MPH with 
  gusts to 65 MPH. 

* IMPACTS...Mainly to transportation. Strong crosswinds will
  result in an high blowover risk for light weight and high
  profile vehicles, including camping and travel trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

Allen

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Feb 14, 4:00 AM MST, 12 minutes earlier.

Area forecast discussion, Feb 14, 4:00 AM MST, 12 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
400 AM MST Thu Feb 14 2019

.SHORT TERM...(Today through Saturday)
Issued at 400 AM MST Thu Feb 14 2019

Current observations across the region show the very strong winds
from last night and yesterday beginning to diminish across the
area as an arctic cold front slides southward across the eastern
plains of Wyoming early this morning. The front is just north of
Douglas and Lusk at this hour, and appears to have just gone
through Chadron Nebraska. As this front heads south, pressure
gradients near the surface and aloft will relax a bit with north
to northeast winds expected along and east of the Laramie Range.
Will keep the High Wind Warning going, but expect to expire it on
time or cancel it over the next few hours for most of the area.
May need to keep the Arlington/Elk Mountain zone and the southern
Laramie going through the morning if this front continued to trend
slower. In terms of snow, limited coverage has been observed with
a few locations in Carbon county briefly showing lower visibility
and light snow overnight. Kept POP below 40 percent across the
lower elevations since there appears to be too much subsidence
and/or llvl dry air near the surface. The Sierra Madre range has
done well with this first disturbance, with several SNOTEL points
showing over one foot of snow already. The Snowy Range has
generally received less than 3 inches, even the higher peaks. Will
continue the Winter Storm Warning and Winter Weather Advisory
through early Friday as the second upper level trough will rapidly
move into southern Wyoming late this afternoon through this
evening. For today, looks like snow coverage will be even less as
we will be in between systems. So maybe another 1 to 3 inches of
snow for the mountains this afternoon before activity gets going
again mainly after sunset.

For Tonight and Friday, models continue to be in good agreement
with an overrunning/WAA aloft snow event beginning across
Carbon and Albany county late this evening, with snow developing
across the eastern plains of southeast Wyoming and western
Nebraska after midnight tonight and continuing through early
Friday morning. Shallow arctic airmass, which will clip the area
today, will gradually move eastward tonight as a warm front.
Surface winds will veer into the southeast and then eventually
south late tonight with good isentropic lift between 750mb to
500mb. Thankfully, the poorly defined upper level trough moves
rather fast across the area, or we would be talking snow
accumulations between 3 to 5 inches across the whole forecast
area. Mid to low level subsidence develops quickly behind the warm
front as winds become downslope out of the west or southwest. At
this time, struggled to reach snow accumulations of 1 or 2 inches
with several areas barely at a half an inch through Friday
morning. The most favorable areas which may see advisory criteria
are the Elk Mountain/Arlington area and locations along the Pine
Ridge from around Lusk eastward to Chadron. Will hold off on
issuing any additional winter weather headlines for now, even
though models have trended slightly higher on snow amounts. Once
the snow ends, the additional threat of blowing snow is possible
once the winds shift into the west and become gusty through the
morning hours.

Another high wind event looks fairly likely for the wind prone
areas of southeast Wyoming beginning early Friday morning.
Pressure gradients increase substantially behind the front with
all guidance showing a high probability of 3 to 6 hour window of
strong sustained winds and gusts over 60 mph along and west of
I-25 towards Elk Mountain. The pattern appears favorable with
rapid pressure falls occurring across the high plains and
increasing 6 hour surface pressure west of the Laramie Range
through the morning. Issued a High Wind Watch from Elk Mountain to
just west of Cheyenne along I-80, from near Wheatland to the
Colorado border along I-25 through Friday afternoon. Did not
include Cheyenne at this time due to slightly lower confidence
compared to the other areas, but if models trend higher in wind
speeds and forcing, may need to include the city in future
updates. Otherwise, winds and snowfall will diminish by early to
mid afternoon Friday.

Models show yet another upper level trough entering the region on
Saturday with snowfall mainly confined to the mountains and
dry downslope winds for most of the high valley locations and the
high plains. Temperatures will be seasonably cool with highs in
the mid 20s to mid 30s Saturday.

.LONG TERM...(Saturday night through Wednesday)
Issued at 258 AM MST Thu Feb 14 2019

Saturday night/Sunday...Initial upper trough exits to the east of
our counties Saturday night with a chance of snow from Douglas to
Chadron. Drying out a bit on Sunday under northwest flow aloft,
except for a chance of snow over and near the southern mountains
where some low and mid level moisture will exist. Colder with 700 mb
temperatures near -16 Celsius.

Monday...A bit colder at most locations as 700 mb temperatures fall
to near -17 Celsius under west flow aloft. Mostly dry with limited
low and mid level moisture.

Tuesday...Slightly warmer with less cloud cover and 700 mb
temperatures rising to near -12 Celsius under northwest flow aloft.

Wednesday...The slow warming trend continues under west southwest
flow aloft. Low and mid level moisture looks too limited for
precipitation.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1016 PM MST Wed Feb 13 2019

A few concerns with the 06Z TAF suite. Snowing pretty good just
west of RAwlins this evening. HRRR suggesting that lower
conditions could make it into KRWL shortly. Followed its guidance
and dropped KRWL to IFR after 09Z. Second concern will be the
Panhandle airports when winds shift northeast. LAMP guidance
showing the wind shift around 17-19Z. Would think with the wind
shift...ceilings should come down. For now...went with MVFR
ceilings. Otherwise...expect a slow ease on winds for southeast
Wyoming airports through the morning hours.

&&

.FIRE WEATHER...
Issued at 238 AM MST Thu Feb 14 2019

Higher humidities are expected late this week and into the weekend
as colder air begins to move into the area. A decent chance of
widespread accumulating snow is forecast late tonight through
Friday morning, resulting in minimal Fire Weather concerns through
early next week. Another round of very windy conditions are
expected by early Friday morning, mainly across southeast Wyoming.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...High Wind Warning until 6 AM MST early this morning for WYZ101-
     103>105-109-111-113-115-118.

     High Wind Warning until 11 AM MST this morning for WYZ106-107-
     110-116-117.

     High Wind Watch from late tonight through Friday afternoon for
     WYZ106-110-115>117.

     Winter Weather Advisory until noon MST Friday for WYZ114.

     Winter Storm Warning until noon MST Friday for WYZ112.

NE...None.
&&

SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...GCC
FIRE WEATHER...TJT
Hazardous weather outlook, Feb 13, 4:10 PM MST, 12 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
410 PM MST Wed Feb 13 2019

WYZ101-103>107-109>111-113-115>119-142315-
Converse County Lower Elevations-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Upper North Platte River Basin-Laramie Valley-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
410 PM MST Wed Feb 13 2019

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

A High Wind Warning is in effect for much of southeast Wyoming,
including the Interstate 25 corridor from Casper south to the
Colorado and Wyoming border through tonight. High Wind Warnings
in effect from Cheyenne to Rawlins on Interstate 80 as well as
Baggs and Dixon in southwest Carbon County. Gusts between 60 to 80
mph are possible, especially across the wind prone areas.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Strong winds are expected to diminish Thursday morning. Some snowfall
is expected late Thursday and Thursday night. Light snow
accumulation and some travel impacts are possible into early
Friday morning.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-WYZ102-108-142315-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Niobrara County-Goshen County-
410 PM MST Wed Feb 13 2019

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A fast moving front will lift northeast across the area Thursday
night and early friday. This disturbance will result in a period
of light snow across western Nebraska and eastern Wyoming. Light
snow accumulation and travel impacts are possible early Friday
morning.

.Spotter information statement...

Spotter activation will not be needed.

WYZ112-114-142315-
Sierra Madre Range-Snowy Range-
410 PM MST Wed Feb 13 2019

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...TONIGHT

Winter Storm Warning and Winter Weather Advisory in effect tonight
through Thursday. Snow accumulations of 10 to 20 inches are
likely over the Snowy and Sierra Madre Ranges along with strong
southwest winds.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Periods of snowfall will continue late Thursday and Thursday
night, with additional travel impacts possible. Please monitor the
latest forecasts for potential travel impacts.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Local storm report, Feb 13, 10:39 PM MST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1039 PM MST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     NON-TSTM WND GST 8 S CHUGWATER           41.65N 104.85W
02/13/2019  M58 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            BEAR CREEK WYDOT SITE. SUSTAINED WINDS 46 MPH.

0955 PM     NON-TSTM WND GST 10 ESE CRYSTAL LAKE CAM 41.09N 105.04W
02/13/2019  M84 MPH          LARAMIE            WY   MESONET

            EMKAY UPR SITE. SUSTAINED WINDS 66 MPH.

1030 PM     NON-TSTM WND GST 10 WSW CHEYENNE         41.11N 104.97W
02/13/2019  M65 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            MP353 WYDOT SITE. SUSTAINED WINDS 50 MPH.

1015 PM     NON-TSTM WND GST 8 ESE CRYSTAL LAKE CAMP 41.10N 105.07W
02/13/2019  M62 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            OTTO WYDOT SITE. SUSTAINED WINDS 49 MPH.

&&

GCLAYCOM
Local storm report, Feb 13, 11:34 PM MST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1134 PM MST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     NON-TSTM WND GST 9 S WHEATLAND           41.92N 104.96W
02/13/2019  M61.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            WYDOT SENSOR AT BORDEAUX SOUTH OF WHEATLAND. SUSTAINED
            WINDS OF 44 MPH.

&&

TTRUDEL
Local storm report, Feb 14, 3:55 AM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 AM MST THU FEB 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     SNOW             24 W SARATOGA           41.45N 107.28W
02/14/2019  E6.0 INCH        CARBON             WY   PARK/FOREST SRVC

            SAGE CREEK BASIN SNOTEL. ELEVATION 7850 FEET. SWE 0.5.
            RATIO 12-1.

0200 AM     SNOW             19 WNW ENCAMPMENT       41.31N 107.13W
02/14/2019  E4.8 INCH        CARBON             WY   PARK/FOREST SRVC

            DIVIDE PEAK SNOTEL. ELEVATION 8880 FEET. SWE 12-1. RATIO
            12-1.

0200 AM     SNOW             14 E DIXON              41.03N 107.27W
02/14/2019  E7.2 INCH        CARBON             WY   PARK/FOREST SRVC

            BATTLE MOUNTAIN SNOTEL. ELEVATION 7440 FEET. SWE 0.6.
            RATIO 12-1.

0200 AM     SNOW             16 ENE SAVERY           41.11N 107.17W
02/14/2019  E9.6 INCH        CARBON             WY   PARK/FOREST SRVC

            SANDSTONE RS SNOTEL. ELEVATION 8150 FEET. SWE 0.8. RATIO
            12-1.

0200 AM     HEAVY SNOW       10 WSW ENCAMPMENT       41.15N 106.97W
02/14/2019  E16.5 INCH       CARBON             WY   OTHER FEDERAL

            OLD BATTLE SNOTEL. ELEVATION 10000 FEET. SWE 1.1. RATIO
            15-1.

0200 AM     HEAVY SNOW       8 SW ENCAMPMENT         41.13N 106.90W
02/14/2019  E16.5 INCH       CARBON             WY   PARK/FOREST SRVC

            WEBBER SPRINGS SNOTEL. ELEVATION 9250 FEET. SWE 1.1.
            RATIO 15-1.

0200 AM     HEAVY SNOW       10 SW ENCAMPMENT        41.11N 106.93W
02/14/2019  E19.2 INCH       CARBON             WY   PARK/FOREST SRVC

            LITTLE SNAKE RIVER SNOTEL. ELEVATION 8915 FEET. SWE 1.6.
            RATIO 12-1.

0200 AM     HEAVY SNOW       WHISKEY PARK            41.00N 106.91W
02/14/2019  E15.6 INCH       CARBON             WY   PARK/FOREST SRVC

            WHISKEY PARK SNOTEL. ELEVATION 8950 FEET. SWE 1.3. RATIO
            12-1.

0200 AM     HEAVY SNOW       11 SSE ENCAMPMENT       41.06N 106.71W
02/14/2019  E12.0 INCH       CARBON             WY   PARK/FOREST SRVC

            BLACKHALL MOUNTAIN SNOTEL. ELEVATION 9820 FEET. SWE 0.8.
            RATIO 15-1.

&&

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:25 PM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte28 hr

Nearby

High Wind Watches in Wyoming, 2019Every high wind watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.